# SDR AALA200800333

- Difficulty date: February 7, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 21,896 hours, 8,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Part serial: 13053
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK FOR LEFT MID TO AFT CABIN FAILED TEST.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT MID TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
